# SDR ASAA2024011247561

- Difficulty date: January 12, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 41,482 hours, 13,156 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: 143A7502154
- Condition: Cracked
- Location: Bs 500a Baffle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE CLIP CRACKED AFT SIDE OF 500A R/H SIDE. GROUNDED - YES. BAFFLE CLIP AFT SIDE OF 500A R/H REMOVED AND REPLACED IAW B737-900ER SRM 51-40-02-0G-0.
